# SDR A6WA2017021344791

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,594 hours, 32,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3111173
- Condition: Corroded
- Location: Bs 304-327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1014036-2000-0004 - STRINGER 23R IS CORRODED BETWEEN FS 304 AND FS 327
